Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
Anyone had experience with TOPICAL STEROID WITHDRAWAL or now anyone who has? feeling desperate(3 Posts)
Had eczema all my life mild-moderate but it flared up in January quite bad. I got my usual mild steroid cream and used it sparingly. Over the next few months it got worse not better,usually it would just disappear with the steroids. The doc gave me increasingly stronger steroids each time and actually it got worse to the point of surpassing any eczema problem and felt like burns. I now have eczema where I never had it before and it's like a chemical burn, not eczema - can't stand sunlight or water. It's recognized in Australia and Japan and the USA but not here. My skin is oozing, I haven't slept properly for 6 months and my face is severely disfiguered with swelling and red skin syndrome. I have a 5yr old and feel my life is torn apart - have you any advice if you'v been through it or know anyone who has? Without sounding dramatic My eyelids currently crack and bleed with every blink and I can't take too much more pain. I'm a tough cookie but am seriously crumbling - please help
Message withdrawn at poster's request.
Hey, I know this is a historic post but were you able to find a cure for this? My partner is suffering from what we think is topical steroid withdrawal and it's ruining his life. Any advice is appreciated! x